# SDR ASAA2017052920918

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 40,602 hours, 12,324 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT009097
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 43,606 hours, 13,295 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPORT OF THE NR 2 ENGINE LEAKING OIL FROM TAIL PIPE.  ACFT GROUNDED. REMOVED AND REINSTALLED SERVICEABLE LUBRICATION UNIT IAW AMM TASK 79-21-01-000-801-F00, AND TASK 79-21-01-400-801-F00. ACCOMPLISHED LUBE UNIT INSTALL TEST IAW AMM 71-00-00-800-811-F00, TEST 3A, NO LEAKS NOTED IAW STEP 2 OF TSR AFTER ENGINE RUN, INSPECTED THE NR 2 ENGINE TAILPIPE FOR OIL, NO NEW OIL LEAKS FOUND.
